# SDR DL73S031132

- Difficulty date: December 24, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,155 hours, 43,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 655212156
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LOWER SKIN PANEL OF RIGHT WING AT STA 525 NEAR OUTBOARD TIP.  REPAIRED PER ERA 426849-14.
